# SDR DALA2025060404276

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 64,765 hours, 33,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3123 FOUND CRACK INDICATIONS AT LHS/RHS FRONT WINDSHIELD FRAMING (CENTER POST, UPPER TENSION BOLT). CORRECTIVE ACTION: COMPLIED WITH ER/A 626260-14AD. (1003437).
